# SDR FDEA201008042803

- Difficulty date: August 4, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARB29789
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE FIRE BOTTLE SUPPORT LANDING HAS FRETTING. BLENDED AND CHECKED LIMITS OF FRETTING ON LEFT WING L/E FIRE BOTTLE DOOR LANDING IAW SRM 57-00-01, FIG 1A, VOL I.  ALODINED AND PRIMED IAW SRM 51-21-01, VOL II AND PAINTED IAW SRM 51-21-01, VOL II.  ORIGINAL THICKNESS 0.090  /- 0.010 IAW DWGS ARB2978, REV "BC" AND ARB2978, REV "AP".  REMAINING THICKNESS   0.082 AT STA XIS 322 AND 0.089 TO STA XIS 290, BOTH WITHIN PRINT TOLERANCE OFORIGINAL THICKNESS.
